# SDR MASA2010042000369

- Difficulty date: April 20, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 15,544 hours, 12,200 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Open
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXT POWER HATCH OPEN IN FLIGHT.  INSPECTED FOUND NO DEFECTS.
